Occupation times of Lévy processes as quadratic variations
Séminaire de probabilités de Strasbourg, Tome 35 (2001) , pp. 329-333.
@article{SPS_2001__35__329_0,
     author = {Eisenbaum, Nathalie},
     title = {Occupation times of L\'evy processes as quadratic variations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {329--333},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     zbl = {0974.60035},
     mrnumber = {1837295},
     language = {en},
     url = {www.numdam.org/item/SPS_2001__35__329_0/}
}
Eisenbaum, Nathalie. Occupation times of Lévy processes as quadratic variations. Séminaire de probabilités de Strasbourg, Tome 35 (2001) , pp. 329-333. http://www.numdam.org/item/SPS_2001__35__329_0/

[BR] Blum J.R. and Rosenblatt M. : On the structure of infinitely divisible distributions.Pacific Jour. Math. 9 ,1-7 (1959). | MR 105729 | Zbl 0085.12901

[BY] Bouleau N. and Yor M. : Sur la variation quadratique des temps locaux de certaines semi-martingales. C.R.Acad. Sc. Paris, t.292 Serie I, 491-494 (1981). | MR 612544 | Zbl 0476.60046

[Per] Perkins E. : Local time is a semi-martingale.Zeitschrift für Wahr. 60, 79-117 (1982). | MR 661760 | Zbl 0468.60070

[Pro] Protter P. : Stochastic integration and differential equations.Springer-Verlag (1990) - Applications of Maths. 21, third printing 1995. | MR 1037262 | Zbl 0694.60047